# SDR PNSA980205

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3588Z
- Make and model: Piper PA-31-350
- Aircraft serial: 318052130
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Condition: Lack Of Lube
- Location: Rt Mlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT MAIN WOULD NOT INDICATE DOWN AND LOCKED.  UNEVENTFUL LANDING WAS MADE.  CLEANED AND LUBED GEAR AND SWITCHES.  NO FURTHER PROBLEMS NOTED.
